# SDR 98ZZZM196

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT IN DAY, EMERGENCY EXIT LIGHT L-1 DOOR INOPERATIVE.  REMOVED AND REPLACED ENTRY DOOR L-1 EMERGENCY EXIT LIGHT ASSEMBLY.
